# SDR 96ZZZX4746

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18388
- Make and model: Beech 95-B55
- Aircraft serial: TC2081
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 966100055
- Condition: Cracked
- Location: Rt/Lt Elevator
- Part time: 2,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL ISNEPCTION, FOUND ELEVATOR SKIN BOTH LEFT AND RIGHT CRACKED AND CORRODED.  REPLACED SKINS WITH NEW, PAINTED AND BALANCED.  SUBMITTER SUGGESTS CLOSER ATTENTION DURING ANNUAL INSPECTION.  BELIEVE THIS OCCURRED LONG BEFORE THIS INSPECTION.  OLDER ACFT WITH MAGNESIUM SKINS ARE CANDIDATES FOR CORROSION.
